| Model Number |
02.12.0420FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 3 september 2021.Lot 2002799: (b)(4) items manufactured and released on 7-apr-2020.Expiration date: 2025-03-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other similar reported event.
Event or Problem Description
About 2 weeks after the previous revision surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.